| Model Number |
6248V-130 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during an implant procedure while removing the catheter the blade got off track and cut off the handle portion of the catheter.The physician had to create his own tab to attach the slitter.No patient complications have been reported as a result of this event.